# SDR DALA2024022902864

- Difficulty date: December 22, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 60,416 hours, 27,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 DTE FOR ER/A 589142-14 PAX DOOR UPPER FORWARD CORNER INSPECTION/ BEAR STRAP AD 2012-25-11. CORRECTIVE ACTION: REF ERA 589142-14. (1684529)
